# SDR AALA20100213DFW02

- Difficulty date: February 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- Aircraft time: 59,368 hours, 30,593 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT ENGINE GENERATOR FAILED AND AUXILIARY POWER UNIT  WOULD NOT START AFTER THREE ATTEMPTS.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE CONSTANT SPEED DRIVE GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
